# SDR SWAA2018100325722

- Difficulty date: September 25, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 144A2600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LINER BRACKET CRACKED AT BS 731, BETWEEN RBL 1 TO RBL 4.  R&R BRACKET PER SRM & DWG.
